National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Algorithmica(3,681)
ISSN: 0178-4617
1    
Multiplicative Drift Analysis 期刊论文

Algorithmica     ISSN:0178-4617  Volume:64  Issue:4  Page:673-697  

Doerr Benjamin;   Johannsen Daniel;   Winzen Carola;  

来源数据库:[Web of Science, Scopus]         被引频次:75

文摘信息 获取全文 问图书馆员

2    
Black-Box Search by Unbiased Variation 期刊论文

Algorithmica     ISSN:0178-4617  Volume:64  Issue:4  Page:623-642  

Lehre Per Kristian;   Witt Carsten;  

来源数据库:[Web of Science, Scopus]         被引频次:57

文摘信息 获取全文 问图书馆员

3    
Optimal Static and Self-Adjusting Parameter Choices for the $$(1+(\lambda ,\lambda ))$$ (1+(λ,λ)) Genetic Algorithm 期刊论文

Algorithmica     ISSN:0178-4617  Volume:80  Issue:5  Page:1658-1709  

Doerr Benjamin;   Doerr Carola;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

4    
Algorithmic Meta-theorems for Restrictions of Treewidth 期刊论文

Algorithmica     ISSN:0178-4617  Volume:64  Issue:1  Page:19-37  

Lampis Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

5    
Ortho-polygon Visibility Representations of Embedded Graphs 期刊论文

Algorithmica     ISSN:0178-4617  Volume:80  Issue:8  Page:2345-2383  

Di Giacomo Emilio;   Didimo Walter;   Evans William S;   Liotta Giuseppe;   Meijer Henk;   ...

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

6    
An Improved Parameterized Algorithm for the Minimum Node Multiway Cut Problem 期刊论文

Algorithmica     ISSN:0178-4617  Volume:55  Issue:1  Page:1-13  

Chen Jianer;   Liu Yang;   Lu Songjian;  

来源数据库:[Web of Science, Scopus]         被引频次:110

文摘信息 获取全文 问图书馆员

7    
When Can Graph Hyperbolicity be Computed in Linear Time? 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:5  Page:2016-2045  

Fluschnik Till;   Komusiewicz Christian;   Mertzios George B;   Nichterlein André;   Niedermeier Rolf;   ...

来源数据库:Web of Science         被引频次:4

文摘信息 获取全文 问图书馆员

8    
Outer 1-Planar Graphs 期刊论文

Algorithmica     ISSN:0178-4617  Volume:74  Issue:4  Page:1293-1320  

Auer Christopher;   Bachmaier Christian;   Brandenburg Franz J;   Gleißner Andreas;   Hanauer Kathrin;   ...

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

9    
Authenticated Hash Tables Based on Cryptographic Accumulators 期刊论文

Algorithmica     ISSN:0178-4617  Volume:74  Issue:2  Page:664-712  

Papamanthou Charalampos;   Tamassia Roberto;   Triandopoulos Nikos;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

10    
Hardness and Structural Results for Half-Squares of Restricted Tree Convex Bipartite Graphs 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4258-4274  

Le Hoang-Oanh;   Le Van Bang;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
Independent Feedback Vertex Set for P5-Free Graphs 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:4  Page:1-28  

Bonamy Marthe;   Dabrowski Konrad K;   Feghali Carl;   Johnson Matthew;   Paulusma Daniël;  

被引频次:1

文摘信息 问图书馆员

12    
Recognizing Optimal 1-Planar Graphs in Linear Time 期刊论文

Algorithmica     ISSN:0178-4617  Volume:80  Issue:1  Page:1-28  

Brandenburg Franz J;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

13    
An Exponential Lower Bound for Cut Sparsifiers in Planar Graphs 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:10  Page:4029-4042  

Karpov Nikolai;   Pilipczuk Marcin;   Zych-Pawlewicz Anna;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Maximum Matching on Trees in the Online Preemptive and the Incremental Graph Models 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4275-4292  

Tirodkar Sumedh;   Vishwanathan Sundar;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
Preface to the Special Issue on Computing and Combinatorics 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4165-4166  

Cao Yixin;   Chen Jianer;  

问图书馆员

16    
Approximation Algorithms for the Maximum Weight Internal Spanning Tree Problem 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4167-4199  

Chen Zhi-Zhong;   Lin Guohui;   Wang Lusheng;   Chen Yong;   Wang Dan;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Information Complexity of the AND Function in the Two-Party and Multi-party Settings 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4200-4237  

Filmus Yuval;   Hatami Hamed;   Li Yaqiao;   You Suzin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Optimal Online Two-Way Trading with Bounded Number of Transactions 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:11  Page:4238-4257  

Fung Stanley P. Y;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Computing L1 Shortest Paths Among Polygonal Obstacles in the Plane 期刊论文

Algorithmica     ISSN:0178-4617  Volume:81  Issue:6  Page:2430-2483  

Chen Danny Z;   Wang Haitao;  

被引频次:1

文摘信息 问图书馆员

20    
Analytic Combinatorics of Lattice Paths with Forbidden Patterns, the Vectorial Kernel Method, and Generating Functions for Pushdown Automata 期刊论文

Algorithmica     ISSN:0178-4617  

Asinowski Andrei;   Bacher Axel;   Banderier Cyril;   Gittenberger Bernhard;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×